# SDR DALA2016051704014

- Difficulty date: April 5, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 40,514 hours, 18,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK RUSTED.  AFT END UPPER EDGE WHERE ROLLER RIDES.  REMOVED, O/H  AND INSTALLED NR 4 FLAP TRACK IAW AMM 27-51 AND W/O.
